# SDR TRAX200701750

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 24,907 hours, 21,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AND GROUND PERSONNEL HAD DIFFICULTY OPENING BOARDING DOOR.
